Sets of integers composed of few prime numbers
Séminaire Delange-Pisot-Poitou. Théorie des nombres, Tome 19 (1977-1978) no. 2, Exposé no. 44, 6 p.
@article{SDPP_1977-1978__19_2_A18_0,
     author = {Turk, Jan},
     title = {Sets of integers composed of few prime numbers},
     journal = {S\'eminaire Delange-Pisot-Poitou. Th\'eorie des nombres},
     note = {talk:44},
     publisher = {Secr\'etariat math\'ematique},
     volume = {19},
     number = {2},
     year = {1977-1978},
     zbl = {0394.10022},
     language = {en},
     url = {http://www.numdam.org/item/SDPP_1977-1978__19_2_A18_0/}
}
TY  - JOUR
AU  - Turk, Jan
TI  - Sets of integers composed of few prime numbers
JO  - Séminaire Delange-Pisot-Poitou. Théorie des nombres
N1  - talk:44
PY  - 1977-1978
DA  - 1977-1978///
VL  - 19
IS  - 2
PB  - Secrétariat mathématique
UR  - http://www.numdam.org/item/SDPP_1977-1978__19_2_A18_0/
UR  - https://zbmath.org/?q=an%3A0394.10022
LA  - en
ID  - SDPP_1977-1978__19_2_A18_0
ER  - 
Turk, Jan. Sets of integers composed of few prime numbers. Séminaire Delange-Pisot-Poitou. Théorie des nombres, Tome 19 (1977-1978) no. 2, Exposé no. 44, 6 p. http://www.numdam.org/item/SDPP_1977-1978__19_2_A18_0/

[1] Grimm (C.A.). - A conjecture on composite numbers, Amer. math. Monthly, t. 76, 1969, p. 1126-1128. | MR 260668 | Zbl 0197.32001

[2] Ramachandra (K.), Shorey (T.N.) and Tijdeman (R.). - On Grimm's problem relating to factorisation of a block of consecutive integers, J. für die reine und angew. Math., Part I : t. 273, 1975, p. 109-124 ; Part II : t. 288, 1976, p. 192-201. | Zbl 0297.10031